I am 38 yrs, and suffer from Juvenile Rheumatoid Arthritis, I'm presently taking paracetamol (Acetaminophen) 650mg twice a day. I'm considering taking Glucosamine to further relive pain and help in joint movement. Is it safe to take Glucosamine while taking Paracetamol? Thanks for your help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... doing a scope on her knee. She is almost 18 was diagnoised with JRA 2.5 years ago. She does not have symptoms anymore other than the pain. Any ...
1 answer • 7 Oct 2009
My niece has JRA, she has been on Plaquenil for 6 years now. She is 17 yrs. old. Now they put her on
... Methotrexate. Someone please be up front with me and let me know what she is going to experience (likely). Her ANA is around 1300, that's ...
1 answer • 12 Apr 2010
She did not mention all of the side affects that the internet talks about. Should I be worried? All she talked about was upset stomach or stomach ...
1 answer • 28 Dec 2010
Juvenile Idiopathic Arthritis - 15 year old orphen boy from honduras dealing with acute symptoms of?
... PIA does any body know a pedia. rhewmat.in the so.california area who would consider helping this boy pro bono due to on ins. or means to pay
2 answers • 18 Aug 2012